# SDR HEEA955397

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK NEEDED. INSPECTED AND TESTED.  REPLACED CRACKED FACEPLATE.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  REPLACED DETERIORATED RESISTOR R477.  INSTALLED HEAT-SINK BEHIND TRANSISTOR Q415.  FOUND UNIT TO HAVE WEAK POWER OUT.  TRIED ADJUSTINGPOWER OUT TO SPECS.  REPLACED CAVITY TUBE V101 AND REPAIRED PROBLEM.  UNIT HAS INTERMITTENT RECEIVE.  REPLACED INTEGRATED CIRCUIT I405.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
